RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gusev, S A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:59
Abstract pages:788
Full texts:208
References:89

http://www.mathnet.ru/eng/person71235
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. V. Samokhvalov, S. N. Vdovichev, B. A. Gribkov, S. A. Gusev, A. Yu. Klimov, Yu. N. Nozdrin, V. V. Rogov, A. A. Fraerman, S. V. Egorov, V. V. Bol'ginov, A. B. Shkarin, V. S. Stolyarov, “Properties of Josephson junctions in the nonuniform field of ferromagnetic particles”, Pis'ma v Zh. Èksper. Teoret. Fiz., 95:2 (2012),  113–123  mathnet  elib; JETP Letters, 95:2 (2012), 104–113  isi  elib  scopus
2011
2. S. N. Vdovichev, B. A. Gribkov, A. Yu. Klimov, V. L. Mironov, I. M. Nefedov, V. V. Rogov, A. A. Fraerman, I. A. Shereshevskii, S. A. Gusev, “Magnetoresistance and noncollinear structures of multilayer ferromagnetic nanoparticles”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:5 (2011),  418–421  mathnet; JETP Letters, 94:5 (2011), 386–389  isi  scopus
2004
3. S. N. Vdovichev, B. A. Gribkov, S. A. Gusev, E. V. Il'ichev, A. Yu. Klimov, Yu. N. Nozdrin, G. L. Pakhomov, V. V. Rogov, R. Stolz, A. A. Fraerman, “Properties of Josephson junctions in the inhomogeneous magnetic field of a system of ferromagnetic particles”, Pis'ma v Zh. Èksper. Teoret. Fiz., 80:10 (2004),  758–762  mathnet; JETP Letters, 80:10 (2004), 651–654  scopus
2000
4. S. A. Gusev, Yu. N. Nozdrin, M. V. Sapozhnikov, A. A. Fraerman, “Collective effects in artificial two-dimensional lattices of ferromagnetic nanoparticles”, UFN, 170:3 (2000),  331–333  mathnet; Phys. Usp., 43:3 (2000), 288–291  isi
1995
5. S. A. Gusev, Yu. N. Nozdrin, D. B. Rozenshtein, M. G. Tetel'man, A. A. Fraerman, “Magnetic reorientational transition in multilayer Co/Pd structures”, UFN, 165:11 (1995),  1341–1343  mathnet; Phys. Usp., 38:11 (1995), 1289–1292  isi
1994
6. N. A. Balonin, S. A. Gusev, O. S. Popov, “Elements of artificial intelligence in adaptive control”, Avtomat. i Telemekh., 1994, 4,  114–123  mathnet  mathscinet  zmath; Autom. Remote Control, 55:4 (1994), 552–559

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019